Aa
A
A
A
Close
Addiction: Substance Abuse Community
32.1k Members
1325193 tn?1450127436

Please someone help

I am,sorry to post this here, but I have no,where else to post. I am in my prison, and i don't see a way out. Someone please help. I,pray and cry out to God to help,me. I am something wrong i know,i do. I,have had test after test and nothing is found. I know you guys are aick,of this, but I need help. I just want to die, and would have done it myself if,not for my faith in God, and doing that to my little kids and wife. I am sleeping only 2 or so hours a night and have to take 100 mg of benadryl to do that. I thought i was getting better, and then I am right back,into depression and horrible anxiety. My wife is ready to leave me. She is tired of all,this. Is it the drugs that did this?? I,have been clean for over 4 months. It all started while i was still using. The horrible physical anxiety like electricity shooting down my arms. Its not nerve pain. It's what I get when I have withdrawal. My headaches are above my eye,and ear on the left side and face tingles and is numb. I don't see a physcitrist until 17th. Is too much unisom causing this?? I am scared the physc is just going to put me on xanax. I how addictive it is, and it scares me. At this point i just want relief. Also, it was loperamide towards the last year I was taking. 20,a,day. Is Loperamide really that bad?? I start to,fall,asleep and i wake up,20 or so minutes with a panic attack. It has to be something else. This came on all of a sudden one day and has not stopped. Please, my only friends I have are you guys. Please help me. I am at my rock bottom.
9 Responses
1742220 tn?1331356727
jeez, Chad, for a second I thought you got put in prison!  what you describe behind your eye and ear, etc, sounds to me like a severe migraine.  that is how I feel sometimes with a migraine ... not sure if I've had numbness or tingling in my face but it's possible if you are in a great deal of pain for you to go numb.  and all of this, including migraine, could very well be anxiety.  if you keep telling yourself that you are convinced something serious is wrong with you you're just going to make yourself more anxious!!!!  i'm glad you're going to the psychiatrist.  what about 12 step?  are you doing that?  google some five minute breathing/yoga/meditation and do some breathing exercises if you can.  you've lived through all of this so far and I will send good thoughts your way to keep truckin.  have faith and get out of your thoughts, they are driving you crazy.  be good, be well

Meegy
4522800 tn?1470325834
Hi Chad.
I have to Ditto what Meg said!
The Brain is a very Powerful part of us. It controls everything period end!!
I had the anxiety and sleep issues still up to 6 months, but it did get a tiny bit better every day. It took at least over 2 yrs to find a balance. Addiction is a very serious brain disorder and it highly affects the body too. Just like any disease we need help. Have you been going to any of those Meetings? This surely will make you more at ease. You will be able to talk face to face with others and maybe someone is/or has experienced what you still are going through. Just try not to let this control or wreak your Life with others and yourself.
Have a Merry Christmas..I know YOU can do it!!
Bless
Vickie
495284 tn?1333894042
COMMUNITY LEADER
You are in the biggest emotional hell hole i have seen in a long time.  You need professional help getting out this.  I see you have an appt on the 17th so i hope you will keep it.  You speak of your faith so why not go and talk with a minister before you see the therapist.  Talk some of this out with him/her,  What over the counter meds are you taking besides the unisom?  If it isnt helping stop taking it.  If it isnt working taking more wont help either.  I am sure your wife is frustrated as hell right now.  She has every right to be.  Addiction affects our family.   Does she go to Alanon?  She needs to get her feelings out and justified also.  Please stay in the game here Chad, this isnt permanent the way you feel.  It will get better.
7163794 tn?1457366813
COMMUNITY LEADER
I want to second everything that was said above...but I also want to maybe discuss all of the meds your putting in your body to "avoid" the pain?  Unisom to sleep (which really doesn't work when your w/d), Loperimide, 100mg of Benedryl....when you speak to the medical staff do you tell them all that you are taking?  Obviously none of these items are working so maybe quit them for the time being?  It just seems like you're really NOT giving your body the ability to clean itself out b/c you keep putting way more **** in it??  I'm not sure if that makes sense....but it does to me.  I couldn't sleep for weeks...but I found the more I took to FORCE sleep, the less my body allowed me to sleep....you get what I'm saying?  Lack of sleep can bring on anxiety, so can constant fear and worry......
Perhaps, the sooner you come to terms with the fact that you just have to bite the bullet and push through this...the quicker you can get it over with and get your life back?  Clean for 4 months, but still medicating yourself with other things could be the problem???  Perhaps.....just an opinon....
4522800 tn?1470325834
OMGosh!!
I did not catch that you were mixing these otc things. NO wonder you feel like you do! Stop this insanity and let your brain & body heal. That stuff I could never touch with a 10ft pole. Terrible reactions from those type of meds.

Go look up some natural stuff to help you sleep. There are tons and I sure do believe in the Magnesium & D3 at night. However, there are all types of magnesium. You have to get the right mix. Try some Bananas at night. I read that bananas hit the melatonin (natural sleep chem) in our brain.

Be SAFE!!!
1325193 tn?1450127436
I am not taking the loperamide and have not for months...
11318065 tn?1462984479
Hi Chad!  It is so frustrating dealing with the after effects!  I read your post and could feel your frustration and pain and fear.  Someone else asked if your wife is going to Alanon....If she isnt maybe you could suggest it to her!  She really does need some help in dealing with this!  Perhaps that would take one burden off of you and you might rest easier.  The first few months in recovery can be so difficult!!  Some nights I still use melatonin for sleep and I have a year clean tomorrow!  Try to stay away from the xanax though!  I had to wean off of Ativan after the opiates and it was Hellish and they are so easy and quick to become addicted to!!!  I can tell you for me it really was going to 12 step that helped me finally be able to relax and sleep and feel better about life!  Something amazing happened to me when I started working the steps and finding a faith that worked for me and then giving back to others...  Keep hanging in there!!!   ♡
495284 tn?1333894042
COMMUNITY LEADER
We know you arent taking the lope but what other OTC meds are you taking besides the Unisom?
242912 tn?1402543492
Hey Chad...see, both Unisom and Benedryl contain DYPHENHYDROMINE...which can cause anxiety for some people.  Like Vicourageous said "no wonder you feel like you do!"....and I couldn't agree more.  I think you've received excellent advice from everyone in letting your body rest from ALL OTC meds.  

I can tell you from my own experience in stopping meds...the anxiety can go on for many months if you are prone to it.  It's horrible and exhausting.  But you just must try to be patient and cope with it in a natural way ie deep breathing, using NATURAL supplements which Vicourageous has suggested.  Amino acids and the like.

My heart goes out to you, Chad.  Please try to hang in there.  I hope you're psych appt goes well.  Please keep us updated.  And remember...just because the dr offers a benzo such as xanax, doesn't mean you have to take it.    
Have an Answer?
Top Addiction Answerers
495284 tn?1333894042
City of Dominatrix, MN
Avatar universal
phoenix, AZ
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Is treating glaucoma with marijuana all hype, or can hemp actually help?
If you think marijuana has no ill effects on your health, this article from Missouri Medicine may make you think again.
Julia Aharonov, DO, reveals the quickest way to beat drug withdrawal.
Tricks to help you quit for good.
For people with Obsessive-Compulsive Disorder (OCD), the COVID-19 pandemic can be particularly challenging.
A list of national and international resources and hotlines to help connect you to needed health and medical services.